{"title":"Headache \u0026 Fever Relief","description":null,"products":[{"product_id":"advil-extra-strength-caplets-16-caplets","title":"Advil Extra Strength Caplets (16 Count), 400 Mg Ibuprofen, Temporary Pain Reliever \/ Fever Reducer","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 16 count format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003eSize: 16 ct; Size: 32 ct; Size: 72 ct. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"16 ct","offer_id":41387361992802,"sku":"107342","price":8.99,"currency_code":"CAD","in_stock":true},{"title":"32 ct","offer_id":41387362025570,"sku":"107482","price":15.99,"currency_code":"CAD","in_stock":true},{"title":"72 ct","offer_id":41387362058338,"sku":"108233","price":24.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/advil16.jpg?v=1722621503"},{"product_id":"advil-extra-strength-liqui-gels-12-capsules","title":"Advil Extra Strength Ibuprofen Capsules 400 mg Travel Pack 10 Liqui-Gels","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 400 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 10 Count; Pack Size: 12 Count; Pack Size: 80 Count; Pack Size: 24 Count; Pack Size: 50 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"24 Count","offer_id":41387389157474,"sku":"209247","price":15.99,"currency_code":"CAD","in_stock":true},{"title":"50 Count","offer_id":41387389190242,"sku":"212993","price":25.99,"currency_code":"CAD","in_stock":true},{"title":"80 Count","offer_id":41387389223010,"sku":"870576","price":36.99,"currency_code":"CAD","in_stock":true},{"title":"12 Count","offer_id":41387389124706,"sku":"208165","price":8.99,"currency_code":"CAD","in_stock":true},{"title":"10 Count","offer_id":41387389255778,"sku":"016514","price":7.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/9aa5cc1bd26b65838773a1736abcac38.webp?v=1789680069"},{"product_id":"advil-12-hour-tablet-85-tablets","title":"Advil 12 Hour Tablets for Extended Pain Relief, 600 mg Ibuprofen, 30 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 30 count format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 30 Count; Pack Size: 52 Count; Pack Size: 85 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"30 Count","offer_id":41387330568290,"sku":"099526","price":13.99,"currency_code":"CAD","in_stock":true},{"title":"52 Count","offer_id":41387330601058,"sku":"099525","price":21.99,"currency_code":"CAD","in_stock":true},{"title":"85 Count","offer_id":41387330633826,"sku":"129088","price":32.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/ddb641fc22eb191bdb7dea465b241623.webp?v=1789680069"},{"product_id":"advil-extra-strength-muscle-and-joint-32-caplets","title":"Advil Muscle \u0026 Joint Extra Strength - 32 Caplets","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 32 Count; Pack Size: 72 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"32 Count","offer_id":41390783889506,"sku":"009793","price":15.99,"currency_code":"CAD","in_stock":true},{"title":"72 Count","offer_id":41390783922274,"sku":"009792","price":24.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/advil.jpg?v=1723130775"},{"product_id":"advil-mini-gels-200mg-30-capsules","title":"Advil Regular Strength Mini-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mg, 110 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 200 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 110 Count; Pack Size: 30 Count; Pack Size: 70 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"30 Count","offer_id":41390664286306,"sku":"141091","price":12.99,"currency_code":"CAD","in_stock":true},{"title":"70 Count","offer_id":41390664319074,"sku":"141092","price":20.99,"currency_code":"CAD","in_stock":true},{"title":"110 Count","offer_id":41390664384610,"sku":"141420","price":30.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/Screenshot_2024-08-08_140935.png?v=1723140613"},{"product_id":"advil-regular-strength-liqui-gels-16-capsules","title":"Advil Regular Strength Liqui-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mg, 115 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 200 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 115 Count; Pack Size: 16 Count; Pack Size: 32 Count; Pack Size: 72 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"16 Count","offer_id":41390939177058,"sku":"927897","price":8.99,"currency_code":"CAD","in_stock":true},{"title":"32 Count","offer_id":41390939209826,"sku":"927970","price":13.99,"currency_code":"CAD","in_stock":true},{"title":"72 Count","offer_id":41390939242594,"sku":"927988","price":22.99,"currency_code":"CAD","in_stock":true},{"title":"115 Count","offer_id":41390939275362,"sku":"870931","price":33.99,"currency_code":"CAD","in_stock":true},{"title":"144 Count","offer_id":41390939308130,"sku":"129472","price":35.89,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/Screenshot_2024-08-08_121039.png?v=1723133489"},{"product_id":"advil-arthritis-pain-liqui-gels-45-capsules","title":"Advil Arthritis Pain Extra Strength Liqui-Gels for Relief of Pain from Inflammation, 400 mg Ibuprofen, 80 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 400 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 80 Count; Pack Size: 45 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"45 Count","offer_id":41390415708258,"sku":"057093","price":22.99,"currency_code":"CAD","in_stock":true},{"title":"80 Count","offer_id":41390415741026,"sku":"057092","price":36.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/a3983486032e6f1a9b588c6835231dd1.webp?v=1789680068"},{"product_id":"advil-regular-strength-caplets-24-pack","title":"Advil Regular Strength Ibuprofen Caplets for Headaches and Pain Relief, 200 mg, 100 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 200 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 100 Count; Pack Size: 24 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"24 Count","offer_id":41391057862754,"sku":"700799","price":6.99,"currency_code":"CAD","in_stock":true},{"title":"100 Count","offer_id":41391057895522,"sku":"702498","price":19.99,"currency_code":"CAD","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/Screenshot_2024-08-08_125336.png?v=1723136029"},{"product_id":"advil-plus-acetaminophen-18-tablets","title":"Advil Plus Acetaminophen Tablets","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 18 Count; Pack Size: 36 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"18 Count","offer_id":41391100624994,"sku":"168602","price":8.99,"currency_code":"CAD","in_stock":true},{"title":"36 Count","offer_id":41391100657762,"sku":"168604","price":15.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/c8818c7d1d66f9f71e243537f9f7e51c.webp?v=1789680073"},{"product_id":"advil-easy-to-swallow-coating-tablets-24-pack","title":"Advil Regular Strength Ibuprofen Tablets for Headaches and Pain Relief, 200 mg, 100 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 200 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003eSize: 100 ct; Size: 150 ct; Size: 24 ct; Size: 250 ct; Size: 50 ct. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"24 ct","offer_id":41387265523810,"sku":"700914","price":6.99,"currency_code":"CAD","in_stock":true},{"title":"50 ct","offer_id":41387265556578,"sku":"702522","price":11.99,"currency_code":"CAD","in_stock":true},{"title":"100 ct","offer_id":41387300782178,"sku":"702514","price":19.99,"currency_code":"CAD","in_stock":true},{"title":"150 ct","offer_id":41387300814946,"sku":"379206","price":24.99,"currency_code":"CAD","in_stock":true},{"title":"250 ct","offer_id":41387300847714,"sku":"632232","price":36.99,"currency_code":"CAD","in_stock":true},{"title":"10 ct","offer_id":41387315724386,"sku":"786749","price":3.39,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/250.png?v=1723067530"}],"url":"https:\/\/rxclinnic.com\/collections\/headache-fever-relief.oembed","provider":"RxClinic","version":"1.0","type":"link"}